To start, I would like to Thank everyone involved for the opportunity to ask questions. Information is great and this adds to the best of the what the internet can do. Now On to my questions...
1. I have had an EMG normal...YEAH! However, my MRI shows fusion of C3 and C4 vertabral bodies. It also shows disc osteophyte of moderate canal stenosis and moderate right neural foraminal stenosis at C4-C5. I also have a large disc osteophyte with severe neural canal stenosis and severe flattening of the cervical spinal cord. The anterior-posterior diameter reduced to 8mm and bilateral stenosis of the neural foramina at C5-C6. At C6-C7 the is a moderatedisc osteophyte complex eccentric to the right causing moderate neural canal stenosis but no significant neural canal stenosis.
A. Symptoms- muscle twitching. muscular failure during use. On occassion my neck locks and when I move It I hear a hard click followed shortly by temporary paralysis and electrical tingling in limbs. I also suffer from muscle cramps. These have been going on for over a year.
Can the osteophytes be causing short circuiting of voluntary muscle muscle groups and the twitching and tingling? Or is it more probable BFS or something similar? I also have psoriatic arthritis, hypothyroidism, Type II diabetes, A very mild myacardial infarction with eleven stents and of course psoriasis. Depression and anxiety not otherwise specified.
My medications are Altace, Omacor, Paxil, levothyroxine, Plavix. No Statins currently used until muscles return to normal(Off them for over a month).
I have had multiple blood tests to rule out thyroid, MG, etc....
Give me your best knowledgable guess. I currently see a therapist, neurologist, and general MD.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.